# SDR 2016FA0000363

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: General aviation
- Aircraft: N252MB
- Make and model: Mooney M20K
- Aircraft serial: 251022
- Aircraft time: 2,504 hours
- Engine: Cont TSIO360MB
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Broken
- Location: Fuel Line
- Part time: 2,504 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LINE FROM PRIMER SOLENOID TO THROTTLE BODY,BROKE IN HALF UNDER B-NUT, CAUSING THE ENGINE TO LOSE FUEL SUPPLY TO THROTTLE BODY.
